# SDR CALA2025072806957

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,788 hours, 15,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149A76276
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY AFT BULKHEAD WALL AT STA 663 HAS SUPPORT BRACKET IS BROKEN. SUPPORT TASK NSA N/R 00160.  REMOVED AND REPLACED BROKEN BRACKET P/N 149A7627-6 IAW SRM 51-40-02-0G AND BAC DWG 111A1000 REV ORIGINAL.
